Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 47, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 6 (1941)
PDF
Bull. Amer. Math. Soc. 47 (1941)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 6 (1941)
PDF
Bull. Amer. Math. Soc. 47 (1941)
Some recent developments in the theory of continued fractions
H. S. Wall PDF
Bull. Amer. Math. Soc. 47 (1941), 405-423
On biorthogonal matrices
Y. K. Wong PDF
Bull. Amer. Math. Soc. 47 (1941), 424-431
On spherical cycles
Samuel Eilenberg PDF
Bull. Amer. Math. Soc. 47 (1941), 432-434
A new concept in distance geometry with applications to spherical subsets
Leonard M. Blumenthal PDF
Bull. Amer. Math. Soc. 47 (1941), 435-443
The finite differences of polygenic functions
Rufus P. Isaacs PDF
Bull. Amer. Math. Soc. 47 (1941), 444-448
On the asymptotic lines of a ruled surface
Guido Fubini PDF
Bull. Amer. Math. Soc. 47 (1941), 448-451
A sequence of limit tests for the convergence of series
Margaret Martin PDF
Bull. Amer. Math. Soc. 47 (1941), 452-457
The double cosets of a finite group
J. S. Frame PDF
Bull. Amer. Math. Soc. 47 (1941), 458-467
Conditions for the continuity of arc-preserving transformations
D. W. Hall and W. T. Puckett Jr. PDF
Bull. Amer. Math. Soc. 47 (1941), 468-475
A note on subgeometries of projective geometry as the theories of tensors
T. L. Wade PDF
Bull. Amer. Math. Soc. 47 (1941), 475-478
A note on quasi-metric spaces
George E. Albert PDF
Bull. Amer. Math. Soc. 47 (1941), 479-482
Cesàro summability of a class of series
M. S. Macphail PDF
Bull. Amer. Math. Soc. 47 (1941), 483-487
A characterization of the group of homographic transformations
P. O. Bell PDF
Bull. Amer. Math. Soc. 47 (1941), 488-493
On the mapping of quadratic forms
Lloyd L. Dines PDF
Bull. Amer. Math. Soc. 47 (1941), 494-498
On the representations, $N_3 \left ( {n^2 } \right )$
C. D. Olds PDF
Bull. Amer. Math. Soc. 47 (1941), 499-503
Some more uniformly convex spaces
Mahlon M. Day PDF
Bull. Amer. Math. Soc. 47 (1941), 504-507
A flat Klein bottle isometrically embedded in euclidean 4-space
C. Tompkins PDF
Bull. Amer. Math. Soc. 47 (1941), 508
The $R_\lambda$-correspondent of the tangent to an arbitrary curve of a non-ruled surface
P. O. Bell PDF
Bull. Amer. Math. Soc. 47 (1941), 509-511
On the simultaneous approximation of two real numbers
Raphael M. Robinson PDF
Bull. Amer. Math. Soc. 47 (1941), 512-513
Note on a theorem on quadratic residues
Kai-Lai Chung PDF
Bull. Amer. Math. Soc. 47 (1941), 514-516